Items where author is "Sohrab, S.H"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Sohrab, S.H and Liñán Martínez, Amable and Williams, F.A. (1982). Asymptotic theory of diffusion-flame extinction with radiant loss from the flame zone. "Combustion Science and Technology,", v. 27 ; pp. 143-154. ISSN 0010-2202.

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM